Translator Disclaimer
May 2009 The simple and multiple zero points of meromorphic functions
Thamir C. ALZAHARY
Hokkaido Math. J. 38(2): 303-314 (May 2009). DOI: 10.14492/hokmj/1248190080

Abstract

The paper studies the counting functions of the simple and multiple zero points of meromorphic functions that share three values with finite weight. The results in this paper improve some results of H.X. Yi, X.M. Li and H.X. Yi and other authors. Examples show that the results in this paper are best possible.

Citation

Download Citation

Thamir C. ALZAHARY. "The simple and multiple zero points of meromorphic functions." Hokkaido Math. J. 38 (2) 303 - 314, May 2009. https://doi.org/10.14492/hokmj/1248190080

Information

Published: May 2009
First available in Project Euclid: 21 July 2009

zbMATH: 1185.30024
MathSciNet: MR2522917
Digital Object Identifier: 10.14492/hokmj/1248190080

Subjects:
Primary: 30D35
Secondary: 30D30

Rights: Copyright © 2009 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.38 • No. 2 • May 2009
Back to Top